Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Diabetes, frequent episodes of GI virus, drop in blood sugar, panic feelings with vomiting, chilling and bloating after Humalog. Suggestion?

I have type 1. Several times right after a pump bolus of Humalog I have eaten and then discovered that I have a rapidly developing GI virus (I am guessing Noro). My blood sugar will precipitously drop and I have the most awful hypoglycemic reactions with incredible panic feelings from the adrenalin. I am vomiting and I am bloated and chilling. What is the best thing to do when I am alone? Would I take glucagon myself? Or just try to force down juice?
Asked On : Mon, 20 Aug 2012
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Type 1 diabetes needs insulin for control of blood sugar but you should not have frequent hypoglycemia episodes you can take sugar or sweet juice in case of emergency but adjust your diet and dose of insulin so as to avoid hypoglycemia. Disscuss the problem with your Endocrinologist.
What is your age as during hypoglycemia self injection of glucagon may not be possible some time.
Answered: Tue, 21 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor